# SDR 9611872298

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AIRCRAFT INDICATED TAKEOFF WARNING.  ABORTED TAKEOFF WITHOUT INCIDENT.  SECOND TAKEOFF WAS NORMAL.  MSP MAINTENANCE PERFORMED TAKEOFF WARNING SYSTEM CHECK, CHECKED OK.
